REAL

U-lifters of single morphisms in the category of F-algebras

Szigeti, Jenő (1985) U-lifters of single morphisms in the category of F-algebras. PUBLICATIONES MATHEMATICAE-DEBRECEN, 32 (1-2). pp. 37-41. ISSN 0033-3883

[img] Text
1306817.pdf
Restricted to Registered users only

Download (459Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jul 2014 10:41
Last Modified: 30 Jul 2014 10:41
URI: http://real.mtak.hu/id/eprint/13997

Actions (login required)

View Item View Item